# SDR ASAA2021122536994

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,360 hours, 14,691 cycles
- System (JASC): 3810 · Potable Water System
- Part: Unknown
- Part number: UNKNOWN
- Condition: None
- Location: Water Service Pa
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FA'S REPORT NO WATER AND NO WASTE OPERATION. GROUNDED - YES. DIVERSION TIME 27 MINUTES. PERFORMED B737-800 FIM 38-10 TASK 803. NO SYSTEM FAULTS. HAD RAMP RESERVICE POTABLE WATER CORRECTLY (PREVIOUSLY SERVICED INCORRECTLY). GROUND CHECKED LAVS AND SINKS, OPS CHECK GOOD. FOUND LAV SERVICE HANDLE BACKED OFF DUE TO MISSERVICING, RETURNED TO NORMAL POSITION.
